# SDR RAIA00211319

- Difficulty date: November 7, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 22,313 hours, 24,937 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pump
- Part number: 4122006002
- Part serial: 584
- Condition: Malfunctioned
- Part time: 249,974 hours, 24,999 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

5465-BMI- LEFT ENGINE AUTO TAKE- OFF POWER CONTROL WILL NOT TEST. MAINTENANCE DEFERRED PER MEL 73-21-1C SUBSEQUENTLY REMOVED AND REPLACED #1 PROP FEATHER PUMP, OPS AND LK CK OK.
